# SDR CA130221010

- Difficulty date: February 21, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-A1
- Aircraft time: 7,183 hours
- Engine: Rotax ROTAX912F3
- Propeller: Hofman HOV352F
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 0923080
- Condition: Split
- Location: Tire
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFT WAS FOUND WITH RT MAIN TIRE COMPLETELY FLAT DURING THE WALKAROUND.  ACFT HAD ALREADY HAD 2 FLIGHTS THAT DAY.  WHEEL REMOVED AND FOUND TUBE TO HAVE A .5" SPLIT IN IT. TUBE HAD BEEN IN SERVICE ONLY SINCE APRIL 2012.  WE HAD BEEN HAVING A LOT OF TUBE FAILURES IN THE PAST 2 YEARS SO WE SWITCHED TO TUBES.
